RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2014, Number 4, Pages 18–24 (Mi ivm8885)  

Pierce sheaf for semirings with involution

R. V. Markov

Chair of Algebra and Discrete Mathematics, Vyatka State University of Humanities, 26 Krasnoarmeiskaya str., Kirov, 610002 Russia

Abstract: We introduce the concept of Pierce sheaf for semirings with involution, an analog of Pierce sheaf for rings. We construct maximal spectrum, Pierce congruence, Pierce sheaf of semirings with involution, Pierce stalk of semiring with involution. We prove main theorem on the isomorphism of semiring with involution and semiring with involution of global sections of Pierce sheaf.

Keywords: semiring, semiring with involution, Pierce sheaf, Pierce stalk, functional representation of a semiring.

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2014, 58:4, 14–19

UDC: 512.556
Received: 02.11.2012

Citation: R. V. Markov, “Pierce sheaf for semirings with involution”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 4, 18–24; Russian Math. (Iz. VUZ), 58:4 (2014), 14–19

Citation in format AMSBIB
\Bibitem{Mar14}
\by R.~V.~Markov
\paper Pierce sheaf for semirings with involution
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2014
\issue 4
\pages 18--24
\mathnet{http://mi.mathnet.ru/ivm8885}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2014
\vol 58
\issue 4
\pages 14--19
\crossref{https://doi.org/10.3103/S1066369X14040033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84898970222}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8885
  • http://mi.mathnet.ru/eng/ivm/y2014/i4/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:134
    Full text:31
    References:19
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020